Opuscula Mathematica
Opuscula Math. 30, no. 4 (), 389-397
Opuscula Mathematica

Necessary optimality conditions for predator-prey system with a hunter population

Abstract. An optimal control problem is studied for a predator-prey reaction-diffusion system. A hunter population is introduced in the ecosystem and it is interpreted as a control variable. One finds necessary optimality conditions in order that, in the end of a given time interval, the total density of the two populations is maximal.
Keywords: predator-prey system, optimal control, adjoint system.
Mathematics Subject Classification: 93C10, 93C20, 92D25, 35K57, 35K58.
Cite this article as:
Narcisa C. Apreutesei, Necessary optimality conditions for predator-prey system with a hunter population, Opuscula Math. 30, no. 4 (2010), 389-397, http://dx.doi.org/10.7494/OpMath.2010.30.4.389
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.